# SDR KCSA202211011177

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 94,067 hours, 25,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION IN AFT PIT STA 1395 RBL45 UNDER ROLLER TRAY ON FLOOR FRAME LOWER SURFACE
